# SDR AALA200800315

- Difficulty date: February 13, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N244AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49256
- Aircraft time: 68,591 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT AFT CABIN INOPERATIVE.  REPLACED SHORTED WIRE IN TAIL SECTION FOR EMERGENCY LIGHTS AT AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
